# SDR 95ZZZX5391

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93119
- Make and model: Boeing 747131
- Aircraft serial: 20083
- Engine: Pwa JT9D20
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Adapter
- Part number: 625926
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

ATH - FLT 880 - DURING CRUISE, SHUT DOWN NR 4 ENGINE, SN 4178, DUE TO LOW OIL QUANTITY.  FOUND OIL LEAK AT ANGLE GEARBOX OIL SCAVENGE LINE ADAPTER, MFG PN 625926.  REPLACED OIL SCAVENGE LINE ADAPTER.  ENGINE LEAK CHECKED AND OPERATION NORMAL.  ENGINE TOTAL TIME:  78,763 HOURS; 13,798 CYCLES.  CHECK C-2 - 10-19-94 - MCI.
